The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (958 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 729–743
DOI: 10.4171/ZAA/533

Published online: 1993-12-31

A Nonlinear Neumann-Type Problem of a System of High Order Hyperbolic Integro-Differential Equations

A. Borzymowski[1]

(1) University of Warsaw, Poland

The paper concerns a nonlinear Neumann-type boundary value problem for a system of hyperbolic integro-differential equations of order 2pwith two independent variables. The problem is reduced to a system of integro-functional equations and hence the existence and uniqueness of a local solution is proved by using the Banach fixed point theorem.

Keywords: Neumann problem. integro-differential equations, hyperbolic equations and systems. nonlinear boundary value problems

Borzymowski A.: A Nonlinear Neumann-Type Problem of a System of High Order Hyperbolic Integro-Differential Equations. Z. Anal. Anwend. 12 (1993), 729-743. doi: 10.4171/ZAA/533